New bounds for spherical two-distance sets

Alexander Barg, Wei Hsuan Yu

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

A spherical two-distance set is a finite collection of unit vectors in ℝn such that the distance between two distinct vectors assumes one of only two values. We use the semidefinite programming method to compute improved estimates of the maximum size of spherical two-distance sets. Exact answers are found for dimensions n = 23 and 40 ≤ n ≤ 93 (n ≠ 46, 78), where previous results gave divergent bounds.

Original languageEnglish
Pages (from-to)187-194
Number of pages8
JournalExperimental Mathematics
Volume22
Issue number2
DOIs
StatePublished - 3 Apr 2013

Keywords

  • Positive definite matrices
  • Semidefinite programming
  • Two-distance sets

Fingerprint

Dive into the research topics of 'New bounds for spherical two-distance sets'. Together they form a unique fingerprint.

Cite this